EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 152, No. 2, pp. 383-446, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 152, No. 2, pp. 383-446 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



An improved bound on the Minkowski dimension of Besicovitch sets in $\bbfR^3$

Nets Hawk Katz, Izabella Laba and Terence Tao

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition